# SDR AWXA200500005

- Difficulty date: January 4, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 48,383 hours, 21,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 RT SIDEWALL WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 RT, OPERATIONAL CHECK WAS GOOD.
